# SDR CALA2013102192226

- Difficulty date: October 20, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 47,816 hours, 10,197 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Guard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R MED FLIGHT ATTENDANT SEAT EVAC COMMAND PLASTIC GUARD IS MISSING.  REPLACED 3R EVAC PLASTIC GUARD.
